Communications in Information and Systems
Volume 15 (2015)
Properties for a class of multi-type mean-field models
Pages: 489 – 519
This work develops properties of a class of multi-type mean-field models represented by solutions of stochastic differential equations with random switching. Using stochastic calculus, we prove the existence and uniqueness of the global solution and its positivity. In addition to deriving bounds on the moments of the solutions, we derive upper and lower bounds of the growth, and decay rates of the solutions.
mean-field model, moment bound, recurrence
Published 13 June 2016